# SDR SWAA2021120644172

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB AFT BULKHEAD-TO-FLOOR SUPPORT ANGLE UNDERSIDE; BS 947; RBL 18 (MARKED) ; / [01] EVALUATED DAMAGE ON BULKHEAD ANGLE FLOOR SUPPORT ACB AT BS 947 RBL 18 FOUND TO BE OUT LIMIT DUE NOT LIMIT IN SRM PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; [02] REMOVED BULKHEAD ANGLE FLOOR SUPPORT ACB AT BS 947 RBL21 TO LBL10 IAW SRM 51-40-02-0G-0; [03] VERIFIED CORROSION REMOVAL ON ACB BULKHEAD-TO-FLOOR SUPPORT ANGLE; BS 947; FOUND TO BE OUT OF LIMITS AND TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02; [04] CORRECTED P/N.; [05] LOCATED AND DRILLED NEW BULKHEAD ANGLE FLOOR SUPPORT ACB AT BS 947 RBL21 TO LBL10 IAW SRM 51-40-05-0G-0 AND DWG 149A8118.
